International Journal of Game Theory

, Volume 32, Issue 1, pp 121–132 | Cite as

On a new class of nonzero-sum discounted stochastic games having stationary Nash equilibrium points

Original paper

Abstract

A new class of nonzero-sum Borel state space discounted stochastic games having stationary Nash equilibria is presented. Some applications to economic theory are also included.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Heidelberg 2003

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of Zielona GóraZielona Góra

Personalised recommendations